Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 18, Pages 1005-1035
http://dx.doi.org/10.1155/S1085337503306359

On real interpolation, finite differences, and estimates depending on a parameter for discretizations of elliptic boundary value problems

1Dipartimento di Matematica, Universitá di Bologna, Piazza di Porta S. Donato 5, Bologna 40126, Italy
2Science Research Computer Center, Moscow State University, Moscow 119899, Russia

Received 15 April 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davide Guidetti and Sergei Piskarev, “On real interpolation, finite differences, and estimates depending on a parameter for discretizations of elliptic boundary value problems,” Abstract and Applied Analysis, vol. 2003, no. 18, pp. 1005-1035, 2003. https://doi.org/10.1155/S1085337503306359.